Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Automorphic forms and singularities of complex surfaces


Author: Philip Wagreich
Journal: Bull. Amer. Math. Soc. 1 (1979), 585-588
MSC (1970): Primary 30A58; Secondary 14J15
DOI: https://doi.org/10.1090/S0273-0979-1979-14636-6
MathSciNet review: 526972
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Artin, On isolated rational singularities of surfaces, Amer. J. Math. 88 (1966), 129-136. MR 199191
  • 2. M. Atiyah and I. MacDonald, Introduction to commutative algebra, Addison-Wesley, Reading, Mass., 1969. MR 242802
  • 3. P. Connor and F. Raymond, Holomorphic seifert fiberings, Proceedings of the Second Conference on Compact Transformation Groups, Lecture Notes in Math., vol. 299, Springer-Verlag, Berlin and New York. MR 590802
  • 4. I. Dolgacev, Automorphic forms and quasi-homogeneous singularities, Functional Anal. Appl. 9 (1975), 149-151. MR 568895
  • 5. I. Dolgacev, Automorphic forms and quasi-homogeneous singularities (preprint).
  • 6. H. Laufer, On minimally elliptic singularities, Amer. J. Math. 99 (1977), 1257-1295. MR 568898
  • 7. P. Orlik and P. Wagreich, Isolated singularities of surfaces with C*-action, Ann. of Math. (2) 93 (1971), 205-228. MR 284435
  • 8. H. Pinkham, Normal surface singularities with C*-action, Math. Ann. 227 (1977), 183-193. MR 432636
  • 9. Philip Wagreich, Algebras of automorphic forms with few generators, Trans. Amer. Math. Soc. 262 (1980), no. 2, 367–389. MR 586722, https://doi.org/10.1090/S0002-9947-1980-0586722-2

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A58, 14J15

Retrieve articles in all journals with MSC (1970): 30A58, 14J15


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1979-14636-6

American Mathematical Society